# SDR CALA2020032100659

- Difficulty date: March 16, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 88,184 hours, 28,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N378014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO AFT BULKHEAD ABOVE WATER DRAIN MAST HAS CORROSION REMOVE MAST AND CHECK LIMITS. (REF AAR NR 9759301) REMOVED DRAIN MAST. REMOVED CORROSION, HFEC AREA, NO CRACK ON DEFECT FOUND, TREATED, PRIMED AND TOP COAT AREA. FILL ALL VOIDS WITH POTTING COMPOUND, REINSTALLED DRAIN MAST, REF EC/RA 5331-02647. - INSPECTION COMPLIED WITH
